# SDR COEA2019110501803

- Difficulty date: November 5, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 37,103 hours, 41,126 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Indicator
- Part number: 4931031
- Part serial: 396
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 7284: ENROUTE LBB-AFW/AIR TURNBACK  DISCREPANCY: EXCESSIVE DIFFERENTIAL PRESSURE AND EXCESSIVE CABIN RATE. CREW ELECTED TO RETURN TO LBB. NO EMERGENCY WAS DECLARED. CORRECTIVE ACTION: MAINTENANCE DEFERRED THE PRESSURIZATION INDICATOR. AIRCRAFT RETURNED TO SERVICE. DEFERRAL WAS CLEARED BY REPLACING THE INDICATOR AFTER DISCOVERING IT WAS AN INDICATION ISSUE.
